Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 476182, 5 pages
http://dx.doi.org/10.1155/2015/476182
Research Article

Spanning 3-Ended Trees in Almost Claw-Free Graphs

College of Science, Liaoning University of Technology, Jinzhou 121001, China

Received 10 November 2015; Accepted 3 December 2015

Academic Editor: Chenguang Yang

Copyright © 2015 Xiaodong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove that if is a -connected () almost claw-free graph of order and , then contains a spanning 3-ended tree, where is an independent set of with .